# SDR SWAA2017020311662

- Difficulty date: January 11, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 63,058 hours, 36,739 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL COMPARTMENT PRESSURE DECK WEB CRACKED BETWEEN BS 663 TO BS 675.05, RBL 43.  REPAIRED WEB IAW EA.
